Works matching DE "EMBEDDINGS (Mathematics)"
Results: 2379
Deflating the Many Attitudes Problem<sup>1</sup>.
- Published in:
- Philosophical Quarterly, 2022, v. 72, n. 1, p. 1, doi. 10.1093/pq/pqab011
- By:
- Publication type:
- Article
Reproducing kernels of Sobolev spaces on ℝd and applications to embedding constants and tractability.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 693, doi. 10.1142/S0219530518500094
- By:
- Publication type:
- Article
Embedding properties of weighted Besov-type spaces.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 5, p. 507, doi. 10.1142/S0219530514500493
- By:
- Publication type:
- Article
Propositionalization and embeddings: two sides of the same coin.
- Published in:
- Machine Learning, 2020, v. 109, n. 7, p. 1465, doi. 10.1007/s10994-020-05890-8
- By:
- Publication type:
- Article
Improved linear embeddings via Lagrange duality.
- Published in:
- Machine Learning, 2019, v. 108, n. 4, p. 575, doi. 10.1007/s10994-018-5729-x
- By:
- Publication type:
- Article
Cost-sensitive label embedding for multi-label classification.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1725, doi. 10.1007/s10994-017-5659-z
- By:
- Publication type:
- Article
A non-negative representation learning algorithm for selecting neighbors.
- Published in:
- Machine Learning, 2016, v. 102, n. 2, p. 133, doi. 10.1007/s10994-015-5501-4
- By:
- Publication type:
- Article
Adaptive Euclidean maps for histograms: generalized Aitchison embeddings.
- Published in:
- Machine Learning, 2015, v. 99, n. 2, p. 169, doi. 10.1007/s10994-014-5446-z
- By:
- Publication type:
- Article
SAGA: sparse and geometry-aware non-negative matrix factorization through non-linear local embedding.
- Published in:
- Machine Learning, 2014, v. 97, n. 1-2, p. 205, doi. 10.1007/s10994-014-5463-y
- By:
- Publication type:
- Article
Learning semantic representations of objects and their parts.
- Published in:
- Machine Learning, 2014, v. 94, n. 2, p. 281, doi. 10.1007/s10994-013-5336-9
- By:
- Publication type:
- Article
Large scale image annotation: learning to rank with joint word-image embeddings.
- Published in:
- Machine Learning, 2010, v. 81, n. 1, p. 21, doi. 10.1007/s10994-010-5198-3
- By:
- Publication type:
- Article
Local procrustes for manifold embedding: a measure of embedding quality and embedding algorithms.
- Published in:
- Machine Learning, 2009, v. 77, n. 1, p. 1, doi. 10.1007/s10994-009-5107-9
- By:
- Publication type:
- Article
Embeddings of Hyperbolic Kac–Moody Algebras into E <sub>10</sub>.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 2, p. 139, doi. 10.1007/s11005-007-0214-7
- By:
- Publication type:
- Article
A Tensor Product of Representations of Cuntz Algebras.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 91, doi. 10.1007/s11005-007-0192-9
- By:
- Publication type:
- Article
Splitting closure operators.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 1, doi. 10.1007/s10474-005-0001-9
- By:
- Publication type:
- Article
Calderón--Lozanovskii; construction for mixed norm spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 4, p. 279, doi. 10.1023/B:AMHU.0000028829.15720.02
- By:
- Publication type:
- Article
Algebraic multigrid for discontinuous Galerkin discretizations of heterogeneous elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 367, doi. 10.1002/nla.1816
- By:
- Publication type:
- Article
Nonequivalence transformation of λ-matrix eigenproblems and model embedding approach to model tuning.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 1, p. 53, doi. 10.1002/1099-1506(200101/02)8:1<53::AID-NLA228>3.0.CO;2-3
- By:
- Publication type:
- Article
Domain embedding preconditioners for mixed systems.
- Published in:
- Numerical Linear Algebra with Applications, 1998, v. 5, n. 5, p. 321, doi. 10.1002/(SICI)1099-1506(199809/10)5:5<321::AID-NLA136>3.0.CO;2-S
- By:
- Publication type:
- Article
On the flow around Glauert-Goldschmied body in the narrow channel and separation control strategy.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 643, doi. 10.1002/pamm.201610310
- By:
- Publication type:
- Article
Higher-order conformal decomposition finite element method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 855, doi. 10.1002/pamm.201610416
- By:
- Publication type:
- Article
G-convergence and the weak operator topology.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 883, doi. 10.1002/pamm.201610430
- By:
- Publication type:
- Article
Tree forcings and sharps.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 909, doi. 10.1002/pamm.201610443
- By:
- Publication type:
- Article
Evaluating the impact of sensor-embedded products on the performance of an air conditioner disassembly line.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 53, n. 9-12, p. 1199, doi. 10.1007/s00170-010-2891-0
- By:
- Publication type:
- Article
NWJC2Vec.
- Published in:
- Terminology, 2018, v. 24, n. 1, p. 7, doi. 10.1075/term.00011.asa
- By:
- Publication type:
- Article
Three-dimensional histogram shifting for reversible data hiding.
- Published in:
- Multimedia Systems, 2018, v. 24, n. 1, p. 95, doi. 10.1007/s00530-016-0529-2
- By:
- Publication type:
- Article
Improving security of quantization-index-modulation steganography in low bit-rate speech streams.
- Published in:
- Multimedia Systems, 2014, v. 20, n. 2, p. 143, doi. 10.1007/s00530-013-0302-8
- By:
- Publication type:
- Article
Adaptive steganography based on block complexity and matrix embedding.
- Published in:
- Multimedia Systems, 2014, v. 20, n. 2, p. 227, doi. 10.1007/s00530-013-0313-5
- By:
- Publication type:
- Article
Digital video watermarking based on intra prediction modes for audio video coding standard.
- Published in:
- Multimedia Systems, 2014, v. 20, n. 2, p. 195, doi. 10.1007/s00530-012-0301-1
- By:
- Publication type:
- Article
Embedding Distributions and Chebyshev Polynomials.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 597, doi. 10.1007/s00373-011-1075-5
- By:
- Publication type:
- Article
Counting Orientable Embeddings by Genus for a Type of 3-Regular Graph.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 1, p. 133, doi. 10.1007/s00373-011-1029-y
- By:
- Publication type:
- Article
Symmetrized Induced Ramsey Theory.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 851, doi. 10.1007/s00373-010-1006-x
- By:
- Publication type:
- Article
Classification of the Congruent Embeddings of a Tetrahedron into a Triangular Prism.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 3, p. 451, doi. 10.1007/s00373-011-1016-3
- By:
- Publication type:
- Article
Lower Bound of the Number of Maximum Genus Embeddings and Genus Embeddings of K.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 187, doi. 10.1007/s00373-010-0969-y
- By:
- Publication type:
- Article
Looseness of Plane Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 73, doi. 10.1007/s00373-010-0961-6
- By:
- Publication type:
- Article
On Parity Vectors of Latin Squares.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 673, doi. 10.1007/s00373-010-0942-9
- By:
- Publication type:
- Article
The Hyperplanes of the U(3) Near Hexagon.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 647, doi. 10.1007/s00373-010-0926-9
- By:
- Publication type:
- Article
The 2-Extendability of Graphs on the Projective Plane, the Torus and the Klein Bottle.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 549, doi. 10.1007/s00373-010-0927-8
- By:
- Publication type:
- Article
Rigidity and Separation Indices of Graphs in Surfaces.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 491, doi. 10.1007/s00373-010-0929-6
- By:
- Publication type:
- Article
Upper Embeddability, Girth and the Degree-Sum of Nonadjacent Vertices.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 253, doi. 10.1007/s00373-008-0837-1
- By:
- Publication type:
- Article
3-Colorable Even Embeddings on Closed Surfaces.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 1, p. 87, doi. 10.1007/s00373-006-0687-7
- By:
- Publication type:
- Article
Partition ofC<sub>4</sub>-Designs into Minimum and Maximum Number ofP<sub>3</sub>-Designs.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 4, p. 531, doi. 10.1007/s00373-004-0582-z
- By:
- Publication type:
- Article
The Toughness of a Toroidal Graph with Connectivity 3 and Girth 6 is Exactly 1.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 2, p. 181, doi. 10.1007/s00373-004-0558-z
- By:
- Publication type:
- Article
Extrapolation results of Lions-Peetre type.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 847, doi. 10.1007/s00526-013-0602-z
- By:
- Publication type:
- Article
Quasilinear elliptic equations in $$\mathbb{R }^{N}$$ via variational methods and Orlicz-Sobolev embeddings.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 197, doi. 10.1007/s00526-012-0578-0
- By:
- Publication type:
- Article
Lions-type compactness and Rubik actions on the Heisenberg group.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 89, doi. 10.1007/s00526-012-0543-y
- By:
- Publication type:
- Article
On the characterization of the compact embedding of Sobolev spaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 455, doi. 10.1007/s00526-011-0441-8
- By:
- Publication type:
- Article
Beyond the Trudinger-Moser supremum.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 543, doi. 10.1007/s00526-011-0444-5
- By:
- Publication type:
- Article
Compactness for manifolds and integral currents with bounded diameter and volume.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 423, doi. 10.1007/s00526-010-0346-y
- By:
- Publication type:
- Article
A C <sup>0</sup> Estimate for Nearly Umbilical Surfaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 3, p. 283, doi. 10.1007/s00526-006-0005-5
- By:
- Publication type:
- Article